# SDR UALA2012110506304

- Difficulty date: November 4, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,973 hours, 22,744 cycles
- Engine: Pwa PW2037
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE DRIVEN HYD PRESS LIGHT EXTINGUISHED WITH ENGINE SHUTDOWN.  LOW PRESSURE INDICATION FOR RIGHT ENGINE HYDRAULICS IN DIM MODE.  OK IN BRIGHT MODE.  REPLACED NR 2 EDP PRESSURE SWITCH.
